MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CS INSRT IMPL SZ 3 LEFT 10MM IMPLANT PARTNERS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CS INSRT IMPL SZ 3 LEFT 10MM IMPLANT PARTNERS; KNEE COMPONENT
Model Number EAI3110LWD
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, the patient was implanted with the evolution nitrix (tibial and femoral components) but surgery was completed without a tibia insert because the hospital only had implant partner inserts available which are not indicated for use with the evolution nitrix.The insert was later implanted which would work with the tibial and femoral components.There was a secondary surgery due to a non-compatible insert for the original surgery.
 
Additional Manufacturer Narrative
Update incident date and event problem codes.This event was also reported under 3010536692-2020-00239.

Brand Name
CS INSRT IMPL SZ 3 LEFT 10MM IMPLANT PARTNERS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9835639
Report Number3010536692-2020-00238
Device Sequence Number19017749
Product Code HRY
UDI-Device IdentifierM684EAI3110LWD1
UDI-PublicM684EAI3110LWD1
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEAI3110LWD
Device Catalogue NumberEAI3110LWD
Device Lot Number15348551596458
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date10/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;